# SDR LR7A08035

- Difficulty date: February 27, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,715 hours, 13,410 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 36001425
- Condition: Missing
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK, PER AD96-12-20, FOUND ENGINE NR 1 INBD TRUSS LUG AT DIAGONAL TUBE ATTACHMENT BUSHING MISSING AND HOLE ELONGATED AT FS 515, WL 277.25, LT OWS 162.75.  REPAIR ACCOMPLISHED BY PERFORMING NDT, REAMING HOLE AND INSTALLING NEW BUSHING IAW SMP583 FIG 54-30-17, SB382-71-23 R1 AND SP-76 APPENDIX A PARA 1B.
